About 8yrs ago I was on the Depo for 2yrs after getting off I got pregnant with my son (now is 6) after that I was on it again for 6 months and now Im just getting off of it, after 9months. I decided to get off because I have been having crazy pregnancy symptoms which I have never had before. Hair loss, nausea, bloating, and within the past few weeks just started lactating. I took 4 hpt, and 1 at the doct all came up negative. If Im not pregnant what else could it be? If I am how come the test come up negative. I spoke with the health department and they dont know what it is...... Please help
Depo can take 12-18 months to fully get out of your system. When I stopped getting the shot I started feeling pregnant, headaches, sore boobs, lactating, nauseau, vomitting, and no period. It ended up being my body going thru withdrawal from depo and no periods because i had a cyst on my ovary from the depo. A blood test is very accurate from the doctors office, I'm guessing your body is just going through withdrawl (withdrawal)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.